# SDR FDEA201301310234

- Difficulty date: January 31, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 57,835 hours, 13,387 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Unit
- Part number: 750866D
- Part serial: 750866
- Condition: Failed
- Location: Generators
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, G
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CLIMBING OUT OF 3000 FT LOST ALL GENERATORS, APPEARED TO BE PRODUCING POWER  BUT COULD NOT CONNECT TO THE SYSTEM.  DEPLOYED ADG  AND RETURNED TO AIRPORT.  REMOVED AND REPLACED EPCU REF AMM. RAN ALL  ENGINES PER JRH. ALL INDICATIONS NORMAL NO FAULTS.
